# SDR WVBA201710120001

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N234CE
- Make and model: Piper PA-31-350
- Aircraft serial: 318052203
- Aircraft time: 14,657 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 11,170 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: LW12966
- Part serial: AR45580
- Condition: Worn
- Location: Engine
- Part time: 1,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE GUIDE LEAKING OIL. LOSS OF COMPRESSION. FOUND POOLING OF EXCESS OIL IN ROCKER BOX CAVITY AND SIGNS OF EXHAUST BLOW-BY ON EXHAUST VALVE SPRINGS. THIS IS THE 4TH VALVE GUIDE TO EXIBIT EXCESSIVE WEAR
PROBLEM. THE CYLINDER WAS INSTALLED AS FACTORY NEW.
